| Model Number |
DW FOOT PEDAL |
| Medical Device Problem Code |
Material Frayed (1262)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/10/2025
Type of Reportable Event
Malfunction
Event or Problem Description
On 07/10/2025, it was reported by a sales representative via (b)(4) that an ar-6483 foot pedal is not registering with the console, the cord appears partially cut exposing wires.Discovered during a case with no patient effect.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.